# SDR DALA2023022101301

- Difficulty date: February 20, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 95,901 hours, 42,020 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 672 -ATB/IFSD- PERFORMED AIR TURN BACK TO ATL DUE TO LEFT ENGINE OIL PRESSURE LOW, RAN QRH. CORRECTIVE ACTION: FOUND OIL FILTER BOWL LEAKING, REPLACED OIL PUMP. PERFORMED WINDMILLING INSPECTION. LEAK CHECK GOOD.
